# SDR FE4R2019012417338

- Difficulty date: January 3, 2019
- Submitted: January 24, 2019
- Operation: General aviation
- Aircraft: N8276B
- Make and model: Cessna 172
- Aircraft serial: 36076
- Aircraft time: 3,230 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 0511282
- Condition: Cracked
- Location: Fiuselage
- Part time: 3,230 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, A GAP BETWEEN THE ENGINE TRUSS AND FIREWALL AT THE ATTACH POINTS WAS OBSERVED. BORESCOPE INSPECTION OF THE UPPER ENGINE MOUNT ATTACH STRINGERS (P/N 0511282 & 0511282-1) BEHIND FIREWALL WERE FOUND TO BE CRACKED AT FS 0.0. AIRCRAFT HAS BEEN MODIFIED BY STC SA420CE ENGINE INSTALLATION. ENGINE INSTALLATION HAS BEEN INSTALLED FOR 14 YEARS ACCUMULATING 345 HOURS. AD 2016-14-05 AND SEB07-2 REV 2 APPLY TO SIMILAR AIRCRAFT MODEL BUT DIFFERENT SPECIFIC PARTS.
